# SDR SIMA20201221002

- Difficulty date: December 21, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Toilet Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VALVE SUPPORT EXTERIOR HAS CORROSION.  C/A: REMOVED AND REPLACED THE TOILET WASTE VALVE SUPPORT, IAW EMB 145 SRM 51-40-02.
